# SDR CALA2023061401859

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 60,671 hours, 26,200 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Wheel N/W
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHEEL N/W STRG FAULT APPEARED AFTER EXTENDINGGEAR. LOCKED BY TOMC, MUST HAVE POSITIVE FIX PER TOMC SR MGR DUE CREW DECLARING EMERGENCY CREW REPORTED STEERING AVAILABLE UPON LANDING,RESET NOSE WHEEL STEERING/ANTI SKID SWITCH.  PERFORMED GROUND TEST ON BSCU 1&2, NO FAULTS, REF AMM32-46-00-740-001 ADD EMP:063694 REMOVED CONNECTOR 6GC, FOUND BACK SHELL LOOSE PLUS MOISTURE PRESENT IN CONNECTOR, SECURED BACK SHELL AND CLEANED CONNECTOR. BSCU 1&2 CHECKS GOOD. REF TSM 32-51-810-844.
